# SDR CALA2022110203028

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 95,554 hours, 12,582 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A PERMANENT REPAIR ON THE HINGE FITTING ASSEMBLY INSTALLED ON THE RH ELEVATOR AT ELEVATOR STA 182 ON OR BEFORE OCTOBER 29, 2024. CARRIED PER ECRA 5527-01001 REQUIRED. TOMC APPROVES DIP TO ACCOMPLISH A PERMANENT REPAIR ON THE HINGE TOMC-APPROVAL FROM SC1ELBYC COMMENT FITTING ASSEMBLY INSTALLED ON THE RH ELEVATOR AT ELEVATOR STA 182 ON OR BEFORE OCTOBER 29, 2024 PER ECRA 5527-01001 REPAIR ACCOMPLISHE BY HAECO MAINTENANCE IAW ECRA 5527-01001 TOMC APPROVED;QC APPROVED TOMC APPROVED;QC APPROVED T/A: 29OCT24...SN RECORDS UPDATE
